Algebraic integers of small discriminant
Acta Arithmetica, Tome 75 (1996) no. 4, pp. 375-382
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jeffrey Thunder 1 ; John Wolfskill 1
@article{10_4064_aa_75_4_375_382,
author = {Jeffrey Thunder and John Wolfskill},
title = {Algebraic integers of small discriminant},
journal = {Acta Arithmetica},
pages = {375--382},
year = {1996},
volume = {75},
number = {4},
doi = {10.4064/aa-75-4-375-382},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-75-4-375-382/}
}
Jeffrey Thunder; John Wolfskill. Algebraic integers of small discriminant. Acta Arithmetica, Tome 75 (1996) no. 4, pp. 375-382. doi: 10.4064/aa-75-4-375-382
Cité par Sources :